Volume 8, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
ASD moduli spaces over four-manifolds with tree-like ends

Tsuyoshi Kato

Geometry & Topology 8 (2004) 779–830
Bibliography
1 M F Atiyah, N Hitchin, I M Singer, Self-duality in four-dimensional Riemannian geometry, Proc. Roy. Soc. London Ser. A 362 (1978) 425 MR506229
2 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR0397797
3 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry II, Math. Proc. Cambridge Philos. Soc. 78 (1975) 405 MR0397798
4 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry III, Math. Proc. Cambridge Philos. Soc. 79 (1976) 71 MR0397799
5 Ž Bižaca, A reimbedding algorithm for Casson handles, Trans. Amer. Math. Soc. 345 (1994) 435 MR1236223
6 Ž Bižaca, An explicit family of exotic Casson handles, Proc. Amer. Math. Soc. 123 (1995) 1297 MR1246517
7 Ž Bižaca, R E Gompf, Elliptic surfaces and some simple exotic 4’s, J. Differential Geom. 43 (1996) 458 MR1412675
8 A J Casson, Three lectures on new-infinite constructions in 4–dimensional manifolds, from: "À la recherche de la topologie perdue", Progr. Math. 62, Birkhäuser (1986) 201 MR900253
9 A Connes, Noncommutative geometry, Academic Press (1994) MR1303779
10 S De Michelis, M H Freedman, Uncountably many exotic 4’s in standard 4–space, J. Differential Geom. 35 (1992) 219 MR1152230
11 S K Donaldson, Polynomial invariants for smooth four-manifolds, Topology 29 (1990) 257 MR1066174
12 S K Donaldson, An application of gauge theory to four-dimensional topology, J. Differential Geom. 18 (1983) 279 MR710056
13 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, , The Clarendon Press Oxford University Press (1990) MR1079726
14 Y Eliashberg, Topological characterization of Stein manifolds of dimension gt;2, Internat. J. Math. 1 (1990) 29 MR1044658
15 A Floer, An instanton-invariant for 3–manifolds, Comm. Math. Phys. 118 (1988) 215 MR956166
16 D S Freed, K K Uhlenbeck, Instantons and four-manifolds, 1, Springer (1991) MR1081321
17 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
18 M H Freedman, F Quinn, Topology of 4–manifolds, 39, Princeton University Press (1990) MR1201584
19 M H Freedman, L R Taylor, A universal smoothing of four-space, J. Differential Geom. 24 (1986) 69 MR857376
20 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. (2) 148 (1998) 619 MR1668563
21 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, 20, American Mathematical Society (1999) MR1707327
22 M Gromov, H B Lawson Jr., Positive scalar curvature and the Dirac operator on complete Riemannian manifolds, Inst. Hautes Études Sci. Publ. Math. (1983) MR720933
23 T Kato, Spectral analysis on tree like spaces from gauge theoretic view points, from: "Discrete geometric analysis", Contemp. Math. 347, Amer. Math. Soc. (2004) 113 MR2077033
24 R C Kirby, The topology of 4–manifolds, 1374, Springer (1989) MR1001966
25 V A Kondrat’ev, Boundary value problems for elliptic equations in domains with conical or angular points, Trudy Moskov. Mat. Obšč. 16 (1967) 209 MR0226187
26 R B Lockhart, R C McOwen, Elliptic differential operators on noncompact manifolds, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 12 (1985) 409 MR837256
27 J Milnor, On simply connected 4–manifolds, from: "Symposium internacional de topología algebraica International symposi um on algebraic topology", Universidad Nacional Autónoma de México and UNESCO, Mexico City (1958) 122 MR0103472
28 F Quinn, Ends of maps III : Dimensions 4 and 5, J. Differential Geom. 17 (1982) 503 MR679069
29 C H Taubes, Gauge theory on asymptotically periodic 4–manifolds, J. Differential Geom. 25 (1987) 363 MR882829
30 C H Taubes, Casson’s invariant and gauge theory, J. Differential Geom. 31 (1990) 547 MR1037415
31 L R Taylor, An invariant of smooth 4–manifolds, Geom. Topol. 1 (1997) 71 MR1483766
32 K K Uhlenbeck, Connections with Lp bounds on curvature, Comm. Math. Phys. 83 (1982) 31 MR648356
33 K K Uhlenbeck, Removable singularities in Yang–Mills fields, Comm. Math. Phys. 83 (1982) 11 MR648355
34 F W Warner, Foundations of differentiable manifolds and Lie groups, Scott, Foresman and Co., Glenview, Ill.-London (1971) MR0295244